Hi, I'm a moderator for this topic. I've been working hard to find a Professional to assist you right away, but sometimes finding the right professional can take a little longer than expected. I wonder whether you're ok with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you. Thank you!
THEY HAVE NOT DETERMINED IT WAS BROUGHT ON BY THE
SMP TMZ DS MEDICATION. WHICH HAD TOOK US OVER A
MONTH TO GET HER HELP! THIS HAS BEEN A VERY LONG
TIME AT FIRST SHE WAS MANIAC AND WAS OPEN TO TAKING
MEDICATION TO REVERSE IT! THE HEALTH CLINIC AND THE
FIRST TIME WE DID GET HER IN THE HOS[PITAL THEY SENT HER
HOME WITH RISOADAHL WITH A APPOINTMENT 6 WEEKS OUT
ANF RELEASED HER 18 HOURS LATER WHEN SHE WAS STILL
PSYCHOTIC THEN THE MEDICATION MADE IT WORSE AND WE
COULD NOT GET A APPOINTMENT EARLIER NOR GET HER
BACK TO THE ER! IT WAS A NIGHTMARE! THE SIDE EFFECT FOR THE BACTRIM DS DOES SHOW THIS SIDE EFFECT BUT
IT IS IN RARE CASES. SHE IS ONE OF THOSE RARE CASES!
IT HAS BEEN 2 MONTHS BUT ACCORDING TO THE FDA REPORT
THIS SIDE EFFECT?
Let me know if you have further questions or additional concerns. Just use reply if you are not done.
Please rate one of the positive ratings: the only way we are compensated for time and expertise. If you are not done or satisfied, use reply to expert [not poor/negative]. Come back anytime. Bonuses are great…but your satisfaction is my goal.
Future questions? Ask for DrThomas in the question title or see my profile to request me. Save my profile to your browser favorites http://www.justanswer.com/medical/expert-dr-thomas